# SDR ASOA2015051312811

- Difficulty date: April 18, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310 BETWEEN STR 26L-26R FWD SIDE HAS CORROSION.  REMOVED CORROSION AT FS 310, FRAME ATTACH ANGLE RADIUS, AND WEB FROM STR 26L TO 26R IAW SRM 51-21-06-001-001-A01.  RECEIVED EA 32-2015-158 AND COMPLIED WITH EA 32-2015-158.
